BibTeX record: journals/fss/BelohlavekV06

download as .bib file

@article{DBLP:journals/fss/BelohlavekV06,
  author    = {Radim Belohl{\'{a}}vek and
               Vil{\'{e}}m Vychodil},
  title     = {Algebras with fuzzy equalities},
  journal   = {Fuzzy Sets and Systems},
  year      = {2006},
  volume    = {157},
  number    = {2},
  pages     = {161--201},
  url       = {http://dx.doi.org/10.1016/j.fss.2005.05.044},
  doi       = {10.1016/j.fss.2005.05.044},
  timestamp = {Fri, 19 Sep 2014 18:03:22 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/BelohlavekV06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}